| Type | Article |
| Authors(s) | Zhao, Q., W.J. Bu & G.Q. Liu |
| Year | 2016 |
| Title | The genus Cecyrina Walker, 1867, with the description of two new species (Hemiptera: Pentatomidae: Asopinae) |
| Volume | 4114 (3) |
| Page(s) | 309-319 |
| Published in/Publisher | Zootaxa |
| Type | Article |
| Authors(s) | Zhao, Q., W.J. Bu & G.Q. Liu |
| Year | 2016 |
| Title | The genus Cecyrina Walker, 1867, with the description of two new species (Hemiptera: Pentatomidae: Asopinae) |
| Volume | 4114 (3) |
| Page(s) | 309-319 |
| Published in/Publisher | Zootaxa |